# SDR DXTA2012060704993

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 10,299 hours, 6,306 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 99144682
- Part serial: 147A
- Condition: Inoperative
- Part time: 10,299 hours, 6,306 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

BRAKES REQUIRE FULL TRAVEL OF PEDALS TO STOP THE ACFT.  THE BRAKES FELT SOFT & SPONGY.  DID NOT GET A LOW BRAKE PRESSURE CAS WITH THE PARKING BRAKE SET.  FOUND BRAKE METERING VALVE LEAKING SKYDROL FROM INPUT ACTUATOR CYLINDERS. R & R THE BRAKE METERING VALVE WITH AN O/H UNIT IAW MM 32-42-03. SERVICED "A" SYS HYDRAULICS TO FULL. OPS AND LEAK CHECKS GOOD. TAXI CHECKS GOOD.
